# SDR IXXA20150331092

- Difficulty date: November 14, 2014
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146T5006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  BULK CARGO AREA FLOOR SUPPORT CHANNEL AT STATION 1438 - 1461 AT 25" LBL HAS 2 CRACKED SPOTS.  R & R BULK CARGO AREA FLOOR SUPPORT CHANNEL AT STATION 1438.
